Results 1 to 4 of 4
  1. #1

    Post Roaccutane spots.

    I was on a 28 week course of Roaccutane which I finished just over a year ago, and my skin has been great ever since (being controlled by a topical acne cream). More recently however, I have noticed that I am becoming a bit more spotty than I've been used to over the past year and it's starting to get me down a bit The spots are nowhere near as bad as they were before Roaccutane, but I'm bit paranoid that they could become worse -- and I do know that some spots are completely normal. My skin tends to scary quite easily. I'm not sure if I maybe need to ask for topical anti-biotics again, as maybe the cream I'm using isn't enough. Any experience/advice would be appreciated.
    sticky_honey87

  2. #2

    Re: Post Roaccutane spots.

    My sister is finding the same thing since she's been taken off the pill..is there any other medication that could have affected you?
    she has said that she feels really oily again on her hair and face and is also really paranoid about the acne coming back.
    when she is on the pill then it is fine but that's now not an option for her, could this make a difference? The other thing that she thinks makes a difference is sunshine which is something we've totally lacked this year!

  3. #3
    Damsel Diva claireh
    Location
    Kent
    Posts
    13,343

    Re: Post Roaccutane spots.

    I did need two doses of Roaccutane but I think they were around three years apart. I haven't really had any problems since, the odd spot but nothing really horrendous. It may be worth asking to be referred to your dermatologist again?

  4. #4

    Re: Post Roaccutane spots.

    Thank you for your replies. To be honest I think I'm probably panicking a bit and feeling slightly paranoid. I'm not taking any medication that would affect my skin in this way (i.e. no hormone pill). I don't think there's much point in being referred back to the dermatologist, as my skin is nowhere near bad for another course of Roaccutane. I might see if my Gp will prescribe something like Zineryt as hopefully this will be enough.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •